# SDR MASA20220413191

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Wing Ai Duct &Sh
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE WING ANTI ICE (WAI) RH SUPPLY DUCT SHIELD (PN-9911996-102) EXTERIOR SURFACE. PERFORMED PERM REPAIR IAW_ CRJ900 AIRCRAFT ILLUSTRATED PARTS CATALOG (AIPC) 30-11-04-01, FIGURE 1, ITEM 30 & 33 (REV71 DATED 1/17/2022).
